Post Interferon Syndrome

Posted by jerbobs @jerbobs, Jan 31, 2018

What is known?

Liked by bt56

@ldestella

has anyone ever checked ur magnesium?

Jump to this post

My son gets electric shocks to face and body. Hands and joints swell and very painful. Starting to get some brain fog has major gastrointestinal problems with no know cause. Many other thins that are unexplained also. He can not do much at all anymore. Doctors think he just wants drugs which isn’t true . He is really suffering . He doesn’t drink or anything . We are in process of looking for doctor that will listen and not tell him is is depressed. Seeing the article about long turn effects has help him feel that maybe some help is out there somewhere. After the last doctor wouldn’t listen he has refused to go anywhere. After reading article he is again will to search for some help. If anyone knows of doc anywhere familial with post interferon syndrome please let me know. He is 51 and about ready to just give up… this has given him hope

REPLY

Just posted more. He doesn’t use computer because his hands swell to much but I do read post to him. He had treatment 15 years ago and had symptoms soon after that now have gotten much worse. VA put him on about 10 different meds and almost killed him . All for behavior and depression ( not Real problem ) . He finally wouldn’t go back. He has been to many docs and had many test but besides his back issues no on believes him. Now things are so much worse. He eats very little because of gastro issues and bloating. Any helpful info is appreciated before we look for new docs.

REPLY
@bulldogmama4

Just posted more. He doesn’t use computer because his hands swell to much but I do read post to him. He had treatment 15 years ago and had symptoms soon after that now have gotten much worse. VA put him on about 10 different meds and almost killed him . All for behavior and depression ( not Real problem ) . He finally wouldn’t go back. He has been to many docs and had many test but besides his back issues no on believes him. Now things are so much worse. He eats very little because of gastro issues and bloating. Any helpful info is appreciated before we look for new docs.

Jump to this post

I really feel for him, I have constant stomach problems too, where one dr. Had to go in and get rid of the sludge, whatever that means.

My main complaints from 12 months of treatment hell are that I no longer wake up feeling good, even when I had hep c morning was always a good time for me.

Has your son ever had a bone density test to find out how the treatment affected his bones? If not, he needs to find out.

An eye exam should be done too.

It is unfortunate that I do not have a computer right now, it is so hard to type on this phone. I will be getting a computer in another month so it will be easier.

Also, there was a handbook that the va doctor’s were to follow during treatment. He should have had intermittent heart exams, bone density tests, eye exams, etc. throughout his treatment. Was he given these tests to protect him? This is how I found out how really negligent the doctor was who treated me, not once was I referred for any test of any kind while they were pocketing 100,000.00, that was just the amount they got for treating one person. They didn’t care about me, they only cared about the money.

REPLY
Please login or register to post a reply.